Advanced Search
Article Contents
Article Contents

Multi-step iterative algorithm for minimization and fixed point problems in p-uniformly convex metric spaces

  • * Corresponding author: O. T. Mewomo

    * Corresponding author: O. T. Mewomo

The second author is supported by the Department of Science and Innovation and National Research Foundation, Republic of South Africa, Center of Excellence in Mathematical and Statistical Sciences (DSI-NRF COE-MaSS), Doctoral Bursary. The third author is supported by the African Institute for Mathematical Sciences (AIMS), South Africa. The fourth author is supported by the National Research Foundation (NRF) of South Africa Incentive Funding for Rated Researchers (Grant Number 119903)

Abstract Full Text(HTML) Figure(2) Related Papers Cited by
  • In this paper, we propose and study a multi-step iterative algorithm that comprises of a finite family of asymptotically $ k_i $-strictly pseudocontractive mappings with respect to $ p, $ and a $ p $-resolvent operator associated with a proper convex and lower semicontinuous function in a $ p $-uniformly convex metric space. Also, we establish the $ \Delta $-convergence of the proposed algorithm to a common fixed point of finite family of asymptotically $ k_i $-strictly pseudocontractive mappings which is also a minimizer of a proper convex and lower semicontinuous function. Furthermore, nontrivial numerical examples of our algorithm are given to show its applicability. Our results complement a host of recent results in literature.

    Mathematics Subject Classification: Primary: 47H09; 47H10; 49J20; 49J40.


    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Errors vs Iteration numbers(n) for Example 4.1: Case 1 (top left); Case 2 (top right); Case 3 (bottom left); Case 4 (bottom right)

    Figure 2.  Errors vs Iteration numbers(n) for Example 4.2: Case 1 (top left); Case 2 (top right); Case 3 (bottom left); Case 4 (bottom right)

  • [1] H. A. AbassC. IzuchukwuF. U. Ogbuisi and O. T. Mewomo, An iterative method for solution of finite families of split minimization problems and fixed point problems, Novi Sad J. Math., 49 (2019), 117-136. 
    [2] N. Akkasriworn, A. Kaewkhao, A. Keawkhao and K. Sokhuma,, Common fixed-point results in uniformly convex Banach spaces, Fixed Point Theory Appl., 2012 (2012), 171, 7 pp. doi: 10.1186/1687-1812-2012-171.
    [3] M. Bačák, The proximal point algorithm in metric spaces, Israel J. Math., 194 (2013), 689-701.  doi: 10.1007/s11856-012-0091-3.
    [4] M. Başarir and A. Şahin,, On the strong and $\delta$-convergence of new multi-step and s-iteration processes in a CAT(0) space, J. Inequal. Appl., 2013 (2013), 482, 13 pp. doi: 10.1186/1029-242x-2013-482.
    [5] M. Başarir and A. Şahin, Two general iteration schemes for multi-valued maps in hyperbolic spaces, Commun. Korean Math. Soc., 31 (2016), 713-727.  doi: 10.4134/CKMS.c150146.
    [6] K. BallE. A. Carlen and E. H. Lieb, Sharp uniform convexity and smoothness inequalities for trace norms, Invent. Math., 115 (1994), 463-482.  doi: 10.1007/BF01231769.
    [7] R. P. Boas Jr., Some uniformly convex spaces, Bull. Amer. Math. Soc., 46 (1940), 304-311.  doi: 10.1090/S0002-9904-1940-07207-6.
    [8] P. Chaipunya and P. Kumam, On the proximal point method in Hadamard spaces, Optimization, 66 (2017), 1647-1665.  doi: 10.1080/02331934.2017.1349124.
    [9] B. J. Choi and U. C. Ji, The proximal point algorithm in uniformly convex metric spaces, Commun. Korean Math. Soc., 31 (2016), 845-855.  doi: 10.4134/CKMS.c150114.
    [10] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc., 40 (1936), 396-414.  doi: 10.1090/S0002-9947-1936-1501880-4.
    [11] S. DhompongsaW. A. Kirk and B. Sims, Fixed points of uniformly Lipschitzian mappings, Nonlinear Anal., 65 (2006), 762-772.  doi: 10.1016/j.na.2005.09.044.
    [12] R. Espínola, A. Fernández-León and B. Piatek,, Fixed points of single- and set-valued mappings in uniformly convex metric spaces with no metric convexity, Fixed Point Theory Appl., 2010 (2010), Art. ID 169837, 16 pp. doi: 10.1155/2010/169837.
    [13] C. IzuchukwuK. O. AremuA. A. Mebawondu and O. T. Mewomo, A viscosity iterative technique for equilibrium and fixed point problems in a Hadamard space, Appl. Gen. Topol., 20 (2019), 193-210.  doi: 10.4995/agt.2019.10635.
    [14] C. IzuchukwuG. C. UgwunnadiO. T. MewomoA. R. Khan and M. Abbas, Proximal-type algorithms for split minimization problem in $p$-uniformly convex metric spaces, Numer. Algorithms, 82 (2019), 909-935.  doi: 10.1007/s11075-018-0633-9.
    [15] L. O. Jolaoso, T. O. Alakoya, A. Taiwo and O. T. Mewomo,, A parallel combination extragradient method with Armijo line searching for finding common solutions of finite families of equilibrium and fixed point problems, Rendiconti del Circolo Matematico di Palermo, (2019).
    [16] L. O. JolaosoA. TaiwoT. O. Alakoya and O. T. Mewomo, A self adaptive inertial subgradient extragradient algorithm for variational inequality and common fixed point of multivalued mappings in Hilbert spaces, Demonstr. Math., 52 (2019), 183-203.  doi: 10.1515/dema-2019-0013.
    [17] F. Gürsoy, V. Karakaya and B. E. Rhoades,, Data dependence results of new multi-step and S-iterative schemes for contractive-like operators, Fixed Point Theory Appl., 2013 (2013), Art. 76, 12 pp. doi: 10.1186/1687-1812-2013-76.
    [18] A. R. Khan, H. Fukhar-ud-din and M. A. A. Khan,, An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces, Fixed Point Theory Appl., 2012 (2012), 54, 12 pp. doi: 10.1186/1687-1812-2012-54.
    [19] H. Khatibzadeh and V. Mohebbi,, Monotone and pseudo-monotone equilibrium problems in Hadamard spaces, Journal of the Australian Mathematical Society, (2019), 1–23. doi: 10.1017/S1446788719000041.
    [20] H. Khatibzadeh and S. Ranjbar, A variational inequality in complete $\rm CAT(0)$ spaces, J. Fixed Point Theory Appl., 17 (2015), 557-574.  doi: 10.1007/s11784-015-0245-0.
    [21] H. Khatibzadeh and S. Ranjbar, Monotone operators and the proximal point algorithm in complete Cat(0) metric spaces, J. Aust. Math. Soc., 103 (2017), 70-90.  doi: 10.1017/S1446788716000446.
    [22] W. A. Kirk and B. Panyanak, A concept of convergence in geodesic spaces, Nonlinear Anal., 68 (2008), 3689-3696.  doi: 10.1016/j.na.2007.04.011.
    [23] P. Kumam and P. Chaipunya,, Equilibrium problems and proximal algorithms in Hadamard spaces, preprint, arXiv: 1807.10900.
    [24] K. Kuwae, Resolvent flows for convex functionals and $p$-harmonic maps, Anal. Geom. Metr. Spaces, 3 (2015), 46-72. 
    [25] E. Kreyszig,, Introductory Functional Analysis with Applications, John Wiley & Sons, New York-London-Sydney, 1978.
    [26] L. Leustean, A quadratic rate of asymptotic regularity for CAT(0)-spaces, J. Math. Anal. Appl., 325 (2007), 386-399.  doi: 10.1016/j.jmaa.2006.01.081.
    [27] T. C. Lim, Remarks on some fixed point theorems, Proc. Amer. Math. Soc., 60 (1976), 179-182.  doi: 10.1090/S0002-9939-1976-0423139-X.
    [28] B. Martinet,, Régularisation d'inéquations varaiationnelles par approximations successives, Rev. Française Informat. Recherche Opérationnelle, 4 (1970), 154–158.
    [29] I. J. MaddoxElements of Functional Analysis, Cambridge University Press, London-New York, 1970. 
    [30] A. Naor and L. Silberman, Poincaré inequalities, embeddings, and wild groups, Compos. Math., 147 (2011), 1546-1572.  doi: 10.1112/S0010437X11005343.
    [31] C. C. Okeke and C. Izuchukwu, A strong convergence theorem for monotone inclusion and minimization problems in complete $\rm CAT(0)$ spaces, Optim. Methods Softw., 34 (2019), 1168-1183.  doi: 10.1080/10556788.2018.1472259.
    [32] N. PakkaranangP. KewdeeP. Kumam and P. Borisut, The modified multi-step iteration process for pairwise generalized nonexpansive mappings in CAT(0) spaces, Studies in Computational Intelligence, 760 (2018), 381-393.  doi: 10.1007/978-3-319-73150-6_31.
    [33] R. T. Rockafellar, Monotone operators and the proximal point algorithm, SIAM J. Control Optim., 14 (1976), 877-898.  doi: 10.1137/0314056.
    [34] H. L. Royden,, Real Analysis, Third edition, Macmillan Publishing Company, New York, 1988.
    [35] D. Ariza-RuizG. López-Acedo and A. Nicolae, The asymptotic behavior of the composition of firmly nonexpansive mappings, J. Optim. Theory Appl., 167 (2015), 409-429.  doi: 10.1007/s10957-015-0710-3.
    [36] A. Şahin and M. Başarir,, On the new multi-step iteration process for multi-valued mappings in a complete geodesic space, Commun. Fac. Sci. Univ. Ank. Sér A1 Math Stat., 64 (2015), 77–87.
    [37] A. Şahin amd M. Başarir, Some convergence results for nearly asymptotically nonexpansive nonself mappings in CAT($\kappa$) spaces, Math Sci. (Springer), 11 (2017), 79-86.  doi: 10.1007/s40096-017-0209-1.
    [38] A. Taiwo, L. O. Jolaoso and O. T. Mewomo, A modified Halpern algorithm for approximating a common solution of split equality convex minimization problem and fixed point problem in uniformly convex Banach spaces, Comput. Appl. Math., 38 (2019), Art. 77, 28 pp. doi: 10.1007/s40314-019-0841-5.
    [39] A. TaiwoL. O. Jolaoso and O. T. Mewomo, Parallel hybrid algorithm for solving pseudomonotone equilibrium and split common fixed point problems, Bull. Malays. Math. Sci. Soc., 43 (2020), 1893-1918.  doi: 10.1007/s40840-019-00781-1.
    [40] A. Taiwo, L. O. Jolaoso and O. T. Mewomo, General alternative regularization method for solving split equality common fixed point problem for quasi-pseudocontractive mappings in Hilbert spaces, Ricerche di Matematica, (2019). doi: 10.1007/s11587-019-00460-0.
    [41] G. C. Ugwunnadi, C. Izuchukwu and O. T. Mewomo,, On nonspreading-type mappings in Hadamard spaces, Bol. Soc. Paran. Mat., (2018), 23 pp.
    [42] G. C. UgwunnadiC. Izuchukwu and O. T. Mewomo, Proximal point algorithm involving fixed point of nonexpansive mapping in $p$-uniformly convex metric space, Adv. Pure Appl. Math., 10 (2019), 437-446.  doi: 10.1515/apam-2018-0026.
    [43] G. C. Ugwunnadi, A. R. Khan and M. Abbas,, A hybrid proximal point algorithm for finding minimizers and fixed points in CAT(0) spaces, J. Fixed Point Theory Appl., 20 (2018), Art. 82, 19 pp. doi: 10.1007/s11784-018-0555-0.
    [44] I. Yildirim and M. Özdemir, A new iterative process for common fixed points of finite families of non-self-asymptotically non-expansive mappings, Nonlinear Analysis: Theory, Methods & Applications, 71 (2009), 991-999.  doi: 10.1016/j.na.2008.11.017.
    [45] G. Z. Eskandani and M. Raeisi, On the zero point problem of monotone operators in Hadamard spaces, Numer. Algorithms, 80 (2019), 1155-1179.  doi: 10.1007/s11075-018-0521-3.
  • 加载中



Article Metrics

HTML views(2775) PDF downloads(479) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint